MAUDE Adverse Event Report: PRECISION SPINE, INC REFORM PEDICLE SCREW SYSTEM; SCREWDRIVER

PRECISION SPINE, INC REFORM PEDICLE SCREW SYSTEM; SCREWDRIVER
Model Number 39-RD-0060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other - evaluation in process but not yet complete.Upon completion of evaluation, a follow up report will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a procedure on (b)(6) 2025, utilizing the reform pedicle screw system.Subsequently a revision procedure was performed on (b)(6) 2025.To extend the existing construct.During the revision procedure it was noted that one of the ø6.5mm x 50mm reform ti modular non-cannulated - non-fluted screw (39-sg-6550) was broken mid-shaft.The broken screw was removed and replaced.It was also noted that the tip of a t25, lock-screw torque driver (39-rd-0060) broke while final tightening the last lock screw.The tip was recovered and the procedure was completed with no further issue.
 
Additional Manufacturer Narrative
H3 device evaluation - the lock screwdriver was visually examined.The tip is fractured with the fracture highly skewed relative to the driver's longitudinal axis.This type of fracture is typical of driver's levered on while applying torque.Multiple fracture planes are present.It is unclear if prior high loading conditions contributed to this subsequent failure.Review of device history records found a total of thirty-one (31) pieces of this lot released for distribution on 6/3/2021 (8 pcs) and 6/26/2021 (23 pcs) with no deviation or anomalies that would relate to the reported failure.Two-year complaint history review did not reveal a trend for reports of this nature for this part number.No corrective action is recommended.
 
Event or Problem Description
It was reported that the patient underwent a procedure on (b)(6)2025, utilizing the reform pedicle screw system.Subsequently a revision procedure was performed on (b)(6)2025.To extend the existing construct.During the revision procedure it was noted that one of the ø6.5mm x 50mm reform ti modular non-cannulated - non-fluted screw (39-sg-6550) was broken mid-shaft.The broken screw was removed and replaced.It was also noted that the tip of a t25, lock-screw torque driver (39-rd-0060) broke while final tightening the last lock screw.The tip was recovered and the procedure was completed with no further issue.

Brand Name
REFORM PEDICLE SCREW SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key22778877
Report Number3005739886-2025-00013
Device Sequence Number15788301
Product Code HXX
UDI-Device Identifier00840019928366
UDI-Public(01)00840019928366(11)250728(10)24111TY01
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39-RD-0060
Device Catalogue Number39-RD-0060
Device Lot Number24111TY01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown